# SDR DL72K000621

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 60,214 hours, 49,611 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV A TEMP REPAIR WAS INSTALLED ON LT SIDE OF VERT STAB AT L/E STA 1298 JUST FWD OF L/E PNL 9525.  TEMP REPAIR WAS REMOVED AND DAMAGE CUT OUT AND PERM REPAIR INSTALLED PER MM 54-30-0 FIG 802.
